Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JO1N

Post-Accutane Chapped Lips Still?

Hello,

I was wondering if anyone still have chapped lips after they stopped using Accutane? I have been off it for 3 years and still have dry flaky and scaly chapped lips everyday. I have tried carmex, vaseline, drinking plenty of water, but nothing seem to cure it permanently. It is driving me nuts. I took 50 or 60 mg capsules for a month. Do I need my liver or colon flush out? Do I need to take certain medications/vitamins? If anyone know how to solve this please let me know.

Edited by JO1N

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×